# SDR C1HA200793002

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 63,416 hours, 38,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1498147
- Condition: Corroded
- Location: Bs 740 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 27R AT BS 737 FWD PIT.  REPAIRED STR 27R AT BS 737 - 740 IAW B727 SRM 53-10-3 FIG 1.
